# SDR CA111215007

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Hartzl HCC2YK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D65221
- Condition: Cracked
- Location: Propeller
- Part time: 7,229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION A CRACK ABOUT .0625" WAS FOUND COMING OUT OF A BALANCE WEIGHT SCREW HOLE ON THE NR 2 BLADE SOCKET ON THE CYLINDER HUB HALF.
